# SDR AU981435

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 85740152005
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AILERON TIP DAMAGED IN A GROUND ACCIDENT.    PART TC:  24,413.
